# SDR AALA202507252820

- Difficulty date: July 22, 2025
- Submitted: July 25, 2025
- Operation: Air carrier
- Aircraft: N538UW
- Make and model: Airbus A321-231
- Aircraft serial: 4050
- Aircraft time: 48,698 hours, 19,730 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 012118
- Condition: No Test
- Location: Zone 200
- Part time: 50,498 hours, 20,214 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FAULT MESSAGE FOR EMERGENCY POWER SUPPLY 15WL DISPLAYED DURING SYSTEM TEST. REPLACED EMERGENCY POWER SUPPLY UNIT 15WL AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-38.
